# SDR QXEA2014040900293

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 17,761 hours, 18,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR MASTER WARNING AFTER TAKEOFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED AFT CARGO DOOR CLOSED SENSOR.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
